# SDR SWIA201023593

- Difficulty date: January 29, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 19,539 hours, 15,065 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Faulty
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM RUNAWAY SHORTLY AFTER TAKEOFF.  (FLT 4754)  REPLACED THE RUDDER TRIM AND AILERON TRIM CONTROL PANEL.
